# SDR CALA2025042804270

- Difficulty date: April 22, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N12006
- Make and model: Boeing 787-10
- Aircraft serial: 60140
- Aircraft time: 25,603 hours, 3,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE LIGHTNING STRIKE DAMAGE FOUND AT APROX. BTW STA 632, APROX. BTW S-32R & S-31R. ACCOMPLISHED DVI PER STEP 6. A) PER A.V.O. 14441, REV A.  FOUND BOTH FASTENER HOLES AT STA 632 BY S-32-R TO HAVE FRAYED COMPOSITE MATERIAL AT THE COUNTERSINK AREA OF REMOVED FASTENER. SEE ATTACHED PICTURE. ACP A-SCAN INSPECTION IAW AVO 14441 REV. A STEP 6 C) & E), & 787 NTM PART 4 51-00-06.  ACP ADDITIONAL UT INSPECTIONS IAW AVO14441 REV. A.  STEP 6 C) & E), &  787 NTM PART 4 51-00-06. ADDED INSPECTION AREA NEXT TO DELAM. INDICATIONS.  SIDES OF FRAME STA. 632 INTERNAL STRUCTURE REF. AVO14441 REV. A STEP 2.A.2.  INSPECTED IML AROUND DAMAGED FASTENERS, NO OTHER DAMAGE NOTED. CLEANED, REMOVED FINISH AT DAMAGE AREA, REMOVED DAMAGED FASTENERS AND ANY VISIBLE DAMAGE TO PLIES AT FASTENER LOCATION REF. AVO14441 REV. A STEPS A. 3. THROUGH A. 6. REMOVED ADDITIONAL DAMAGE (IDENTIFIED BY INSTRUMENTED NDT METHODS) AND ACCOMPLISHED TAP TEST REF. AVO 14441 REV. B STEP A. 6., NO OTHER DAMAGE OR DELAM NOTED ACP UPDATED REMAP, A-SCAN IAW AVO14441 REV. B STEP 6 E) 4 II), & III) & 787 NTM PART 4 51-00-06.  ACCOMPLISHED A-SCAN OF AREA FOR THICKNESS AND TO PROVIDE GRID PER AVO14506 PAGE 3 ITEMS B 2,3,4. 787 NDT MM PART 4 51-00-06.  ACP C-SCAN FROM OML AT BS 632 OF DAMAGED AREA.  IDENTIFIED CLEAN (NO DEFECT)BOUNDRY OUTSIDE OF ARVERFIED ALL REPAIR STEPS OF AVO14506 REV F ARE DOCUMENTED.
